# SDR CA980313004

- Difficulty date: January 16, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 3,244 hours
- Engine: Rotax ROTAX912
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Sensor
- Part number: 2028000800
- Condition: Faulty
- Location: Fuel Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL PRESSURE WARNING (ILLUMINATION), STEADY IN CLIMB. AFTER FLIGHT THE FUEL PRESSURE SENSOR WAS REPLACED AND THE ENGINE WAS GROUND RUN SERVICEABLE.
